# SDR IPXA2024090522512

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS, LIGHTS STAY ACTIVATED WHEN TEST IS PREFORMED AT L1 DOOR, THEY DO NOT EXTINGUISH UNTIL PULLING 22VU E28 CB. APPROVED. LATE FIND.
